Iun's Withdrawal After Last Dose
Posted 06 February 2019 - 04:19 PM
Had a similar one-hour wobble of nasty anxiety early on as yesterday, but it passed. Unfortunately I then got a nasty phone call from a client about their computer "still" not working, so this knocked me off track. I have written it off for now as I know if I followed it up, I would be in a worse state.
Stress is a difficult one at the moment, which will of course not help in the slightest with the anxiety...
Home now. No work. Resting.
Posted 06 February 2019 - 05:53 PM
I've just figured it out....
When my doctor cold-turkey'd me off Citalopram mid June 2017, it was first week of August when the sh*t hit the fan. It was an irate client that kept calling me that tipped the balance and feelings of immense anxiety and that I "just couldn't take it anymore". I know it sounds generic, but as I am sure you are all aware, we know when the same feelings return - and this is it.
I knew I had these EXACT feelings before. I am positive - 100%. I am for sure hitting the worst of the Citalopram withdrawal at 7/8 weeks, just the same as I did 18 months ago. The fact that I am on Lexapro doesn't seem to make a difference.
Back then I was immediately put back on Citalopram. The question is, what do I do now??
 I know we shouldn't use "Dr Google", but this looks very similar;
Posted 06 February 2019 - 10:15 PM
In the short term at least I will follow your advice. Changing anything further will only complicate things.
Even if I end up changing back, dropping 15 to 10 lexparo is the right direction.... plus, my shakes were a lot better today, despite the anxiety. We could be on to something with the side effects here.
One step at a time.
Hope you are enjoying a blissful slumber as I write dear Siddage
Posted 08 February 2019 - 02:19 PM
Good thing you know about computers? The server went tits up? I dont think that it's part of our sayings! I guess it means that it bugged?
Have you seen Fishinghat? His last post was early after lunch yesterday! We should maybe call the cops and file a report for a missing Hat!
How's your day, no update means ....just hope I'm wrong.
I'm a tired lady today. Still on the tablet just the same..,lovage from Sideways.
Posted 08 February 2019 - 09:29 PM
Thank you my dear friends. So very much.
Hat - I am also very sorry to hear of your weather situation. I sincerely hope all has calmed for you.
For me, car is still outside on bricks. I have been on the phone to police, insurance and breakers yards. All three of no use. So disheartening to look out the window to see the sorry state.
Just about to take some Kratom to send me off to sleep - I am so wired, but I have made sure to eat and drink throughout the day.
Posted 09 February 2019 - 09:20 AM
Posted 09 February 2019 - 10:31 AM
Complaining? You must have some British roots somewhere in you Hat... but I am glad it is all over for you, and it I was any closer to Missouri I would offer help in cleaning up.
On my front, prayers were answered for sure.
My friend who has a similar car offered his wheels to get mine off the road. Then a neighbour came out to help us get the car back up in the air, as did a complete stranger passing by. 2 hours later and my lovely car is safe and sound out in the sticks with my parents. Then... I get a call moments later, and another friend is going out of town for a whole week and she is dropping her car off for me to use 'til next weekend!!!
- fishinghat likes this
Posted 09 February 2019 - 02:26 PM
Come and have date squares and just made brownies. I put much less sugar than they ask for, they are just as good. With a cup of tea or coffee. Then we'll move up to Missouri to help our friend.
Posted 10 February 2019 - 11:38 AM
Not sure if better than an Acorn!! But I was awake for 41 hours I worked out, without a stop. No idea how I managed. Slept for 10 hours without stirring last night. Woke and still tired and aching, but to be expected.
Date squares and tea!! Lovely lovely lovely!! AND brownies! I'm spoiled! Should we bring some to Hat?? Or just keep quiet??
Posted 13 February 2019 - 09:59 AM
So.. day 9 on my new cocktail;
200mg Suntheanine (Best Naturals)
500mg KSM-66 Ashwagandha (Niikam)
10mg Escitalopram (reduced from 15mg)
300mg Magnesium Citrate (90mg elemental) < This I have taken for a while
As you all know, 6 days ago I had the issue with the car of having the wheels/tyres stolen. Since then, every day has been taken up with organising various bits and bobs. I also decided to do a few repairs and replacements which have been on the cards since last Summer... which took a back seat as soon as the Cymbalta caused its problems. This on top of my work, looking after the wife, grocery shopping and so forth.
My mood has been very good - the best in 6 months I'd say. Considering the stress I am going through, I do not know how I am doing it.
This morning I woke up feeling quite overwhelmed, knowing that I am near the finish line getting through this busy spell. Energy levels aren't great, but the shaking I feel has only occurred as a result of exhaustion from car work, rather than anything else. Few head zaps have kicked in, as has a couple of dicey trips to the john. Am sure these will pass.
Hoping I can see it all through til tomorrow when car will be finished with all repairs and things will be back to normal levels.
Little bit of anxiety telling me "this will never last", but I am just enjoying what it is for now. If and when things get a little tough, I will at least understand why. But for now, one day at a time...
Thanks for all your support through this my dear friends.
Posted 13 February 2019 - 10:11 AM
Yes. And for now, I am hopeful in the theanine/ash in getting me stable on the 10mg Lexapro.
Stability is the first goal. Then think about what will occur after that. But I am in no rush. A peaceful life would be fine for now
- fishinghat likes this
Posted 13 February 2019 - 10:27 AM
Hat - just a quick one.
Would you say that 9 days on 10mg is sufficient to show up any "issues" with this reduced dose?
I know that 2 weeks is recommended for going up a dose, but have you noticed a similar protocol in reduction, or is it generally sooner?
Posted 13 February 2019 - 11:47 AM
My sweet Scrat,
This is quite a nice update. Enjoy, every bit of it!
You come from afar, and to read this update makes me smile! Love, Gailage
Gail, I tried to like this, but I'm out of my 2 or 3 likes for the day.... sheese
Glad you are feeling better IUN and let's hope it lasts for a long time!
Posted 13 February 2019 - 01:15 PM
The time it takes is based on the half-life (app 30 hours) and how long it will take your blood levels to stabilize. In the case of Lexapro that is about 8 or 9 days. If you were going to see some major change you would already notice it.
Posted 13 February 2019 - 04:38 PM
Thanks Hat. I was recalling when I came off Venlafaxine, and the Cymbalta doses, and seem to remember things building up from day 5 thru day 9... so it looks good.
Car should be back on the road tomorrow and I will have a very restful weekend. Very impatient for this!!
Posted 16 February 2019 - 12:36 PM
Glad to say that this week has been very good considering. I would go as far as to say it was "normal" living. Perhaps it was that my mind was focused on the issues of the week - namely getting the car fixed - but it was enjoyable and depression nor anxiety came into it anywhere. Aside from the obvious panic that arose last friday from the car incident, the last 7 days have been a real pleasure, despite the stress or working on the car every day, ordering parts, working, shopping and looking after the wife.
Yesterday though, I felt something creeping in, and when I did my meditation I fell asleep for about 45 minutes and woke to something that scared me a little.
I think it is what people describe as depersonalisation as I felt completely removed from my body, and my brain just did not want to communicate - very hard to explain. I was looking around the room and not quite understanding what was going on. All the same, I slept and got a further 8 hours and woke to something similar, like my brain was in a traffic jam or something. So very exhausted, could barely make it to the john. Not shaking thankfully, just utterly exhausted. I have spent the last 5 hours in bed drifting in and out as I just couldn't keep my eyes open. Couldn't fall asleep again as getting hypnic jerks when start to switch off that wake me up. I have just come round and come directly to the forum.
It would be obvious to say that I am just suffering physical and mental exhaustion.
Posted 16 February 2019 - 12:51 PM
It does happen. You are at the point where these feelings may continue to arise. As your body recovers you should need less and less supplements and Lexapro. Points were so are sleepy are often associated with over medication and a reduced blood pressure. You need to start monitoring your bp when these sleepy periods happen and also when they don't and see if there is a difference. For me I get this feeling of sleepiness below a bp of 100 systolic and get anxious above a bp of 120 systolic. In between I feel fairly normal. Once you establish your pattern it becomes easier to control the swings. Also look at when these periods of sleepiness occur and see if they correlate to the taking of any particular treatment.
I have used the bp control method on my benzo withdrawal and it has worked very well.
1 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users